# SDR DALA2024052305445

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Frm 30 S41-42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 MISSDRILLED HOLES SHEAR TIE LOCATED FR30 AND STR41L TO STR42L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS LOCATED AT FR30 AND BTW STR41L TO STR42L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42- 11. (0355503)
